RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 348–350 (Mi de6455)  

Short Communications

Localization of the solutions of the Cauchy problem for $\vec{2b}$-parabolic systems in classes of generalized functions

V. V. Gorodestkii

Chernovtsy State University

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 517.55
Received: 14.10.1985

Citation: V. V. Gorodestkii, “Localization of the solutions of the Cauchy problem for $\vec{2b}$-parabolic systems in classes of generalized functions”, Differ. Uravn., 24:2 (1988), 348–350

Citation in format AMSBIB
\Bibitem{Gor88}
\by V.~V.~Gorodestkii
\paper Localization of the solutions of the Cauchy problem for $\vec{2b}$-parabolic systems in classes of generalized functions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 348--350
\mathnet{http://mi.mathnet.ru/de6455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940321}
\zmath{https://zbmath.org/?q=an:0665.35033}


Linking options:
  • http://mi.mathnet.ru/eng/de6455
  • http://mi.mathnet.ru/eng/de/v24/i2/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019